Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Des Moines, IA

April 12, 2010Hancock County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 12, 2010, 4:27 PM CDT for Hancock County, Iowa. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2010, 4:27 PM CDT (21:27 UTC)
Expired
Apr 12, 2010, 5:15 PM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Hancock County, IA

The radar

The Des Moines radar (KDMX), 144 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 4:35 PM CDTHAIL 0.88Nne Corwith, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3408 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS53 KDMX 122127
SVRDMX
IAC081-122215-
/O.NEW.KDMX.SV.W.0039.100412T2127Z-100412T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
427 PM CDT MON APR 12 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 515 PM CDT

* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 12 MILES SOUTHWEST OF BRITT...OR 34 MILES NORTH
  OF FORT DODGE...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRITT...GARNER...CORWITH...KANAWHA...KLEMME AND GOODELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4313 9350 4291 9350 4291 9365 4292 9398
      4317 9398
TIME...MOT...LOC 2127Z 272DEG 18KT 4298 9398
WIND...HAIL <50MPH 1.00IN

$$
2 follow-up statements
327 
WWUS53 KDMX 122147
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT MON APR 12 2010

IAC081-122215-
/O.CON.KDMX.SV.W.0039.000000T0000Z-100412T2215Z/
HANCOCK IA-
447 PM CDT MON APR 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK COUNTY
UNTIL 515 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES SOUTH OF BRITT...OR 34 MILES WEST OF MASON
CITY...MOVING EAST AT 25 MPH.

AT 435 PM CDT...A TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN THE 
TOWN OF CORWITH. 

LOCATIONS IMPACTED INCLUDE...
  BRITT...GARNER...KANAWHA...GOODELL AND KLEMME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4313 9350 4291 9350 4291 9365 4292 9398
      4317 9398
TIME...MOT...LOC 2147Z 271DEG 21KT 4298 9382
WIND...HAIL <50MPH 1.00IN

$$

PODRAZIK
957 
WWUS53 KDMX 122213
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
513 PM CDT MON APR 12 2010

IAC081-122222-
/O.EXP.KDMX.SV.W.0039.000000T0000Z-100412T2215Z/
HANCOCK IA-
513 PM CDT MON APR 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY WILL EXPIRE AT
515 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4313 9350 4291 9350 4291 9365 4292 9398
      4317 9398
TIME...MOT...LOC 2212Z 271DEG 21KT 4298 9362

$$

PODRAZIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:40 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 12, 2:40 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
240 PM CDT MON APR 12 2010

.SHORT TERM /TONIGHT/...
WELL PRONOUNCE WARM FRONT EXTENDS ACROSS CNTRL IA THIS AFTERNOON AND
AT 2 PM EXTENDED FROM DENISON TO DES MOINES AND THEN SOUTHEAST TO
JUST NORTH OF OTTUMWA. AREA OF ELEVATED THUNDERSTORMS STILL ONGOING
NORTH OF HIGHWAY 20 WITH A FEW SEVERE STORMS ON THE WESTERN EDGE
NEAR AREA OF PROLONGED 850 MB THETA-E ADVECTION. THE 12Z 4KM WRF
APPEARS TO BE LOCKED ON THE WESTERN EDGE OF THE CONVECTION...WHICH
ENDS THE REDEVELOPMENT SOON AND THEN ENDS THE PRECIPITATION FROM
WEST TO EAST. ANOTHER WAVE OF THETA-ADVECTION IS EXPECTED TO LIFT
NORTH THROUGH IOWA OVERNIGHT WITH MORE ELEVATED INSTABILITY
DEVELOPING OVER THE NORTHEAST THIRD OF THE AREA. HAVE ADDED
THUNDERSTORM MENTION OVER THIS AREA TONIGHT. ELSEWHERE IT WILL
PARTLY CLOUDY AND MILD WITH LOWS IN THE LOW TO MID 50S.

.LONG TERM /TUESDAY THROUGH MONDAY/...
WARM FRONT LIFTING ACROSS THE REGION AND NORTH BY TUESDAY WITH
SOUTHERLY FLOW AND BREEZY SOUTH WINDS FOR THE BALANCE OF THE DAY.
THOUGH SOME MID LEVEL WARM ADVECTION PRESENT BY NOON...BEST LIFT TO
REMAIN NORTH OF THE FORECAST AREA. H850 TEMPS HAVE COOLED TO 11-12C
BY AFTERNOON WHICH SHOULD SUPPORT MID TO UPPER 70S FOR HIGHS. H850
FLOW INCREASING AGAIN WED NIGHT AHEAD OF WEAK COOL FRONT. BOTH NAM
AND GFS SUGGEST ENHANCED SPEED MAX TO CROSS REGION BETWEEN 06-12Z
WITH SOME ELEVATED CAPE PRESENT. SOUNDINGS NOT ALL THAT IMPRESSIVE
IN TERMS OF MOISTURE...AT LOW TO MID LEVELS. NAM WOULD SUGGEST SOME
SPEED CONVERGENCE...WHILE GFS MAINTAINS FAIRLY UNIFORM FLOW.
PRESENTLY WILL KEEP DRY FORECAST FOR TUESDAY NIGHT...BUT WILL
MONITOR. TEMPS WED WILL BE SOMEWHAT COOLER AS CLOUD FIELD ARRIVES
WITH FRONT BY AFTERNOON. SOUTHEAST SECTIONS WILL REMAIN WARMER.
QUESTIONS REMAIN ABOUT FRONTAL TIMING AND PASSAGE SOUTHEAST...BUT AS
REFERENCED IN PREVIOUS DISCUSSIONS THE FRONT WILL BECOME
INCREASINGLY MORE PARALLEL TO THE UPPER LEVEL WINDS BY LATE WED
NIGHT AND THURSDAY AS THE NORTHERN STREAM SHORT WAVE IN CANADA
BECOMES MORE NEGATIVELY TILTED AND FRONT PUSHES EAST. WITH BOUNDARY
HUNG UP UNTIL A SECOND SHOT OF COLD AIR ARRIVES BY THURSDAY
NIGHT...WILL KEEP CHANCE SHOWERS/STORMS GOING INTO NIGHT HOURS.
FRIDAY THROUGH SUNDAY LOOKING DRY FOR NOW...THOUGH SOME HINT THAT
MOISTURE WILL RETURN TOWARD MONDAY AS ANOTHER LEE SIDE TROUGH
DEVELOPS OVER THE PLAINS. GFS/GEM APPEAR TO BE FASTER IN BRINGING
TROUGH EAST. GENERALLY...SPRING MONTHS TEND TO FEATURE STUBBORN
GREAT LAKES HIGHS THAT HANG AROUND FOR SEVERAL DAYS...WITH RIDGE
BLOCKING ANY EASTWARD PROGRESSION. THUS...EURO MAY BE THE MODEL OF
CHOICE LOOKING FORWARD INTO SUNDAY AND MONDAY.  FOR NOW...HAVE
DECIDED TO KEEP SOLUTION DRY AT THAT TIME. TEMPS FOR THE DAYS
FOLLOWING THE FRONTAL PASSAGE FRIDAY LOOK COOLER. LOWS DURING THE
OVERNIGHT HOURS WILL LIKELY DROP INTO THE 30S/40S OVER THE REGION
WITH HIGHS IN THE UPPER 50S TO MID 60S FOR THE PERIOD FRI>>SUN.
&&

.AVIATION...
12/18Z...THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NRN IA EARLY
THIS AFTERNOON AND WILL AFFECT THE KMCW AREA WHILE REMAINING JUST
NORTH OF KFOD/KALO. ANOTHER CHANCE FOR THUNDERSTORMS WILL ARRIVE
LATE TONIGHT AND EARLY TUE IN VICINITY OF KMCW. ELSEWHERE...
SOUTHEAST WINDS WILL BECOME SOUTHERLY DURING THE PERIOD WITH VFR
CONDITIONS PERSISTING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION...DONAVON
LONG TERM...REV
Hazardous weather outlook, Apr 12, 12:00 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1200 PM CDT MON APR 12 2010

IAZ004>007-015>017-023>028-033-034-131700-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
1200 PM CDT MON APR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON NORTH OF HIGHWAY 20. AN
ISOLATED SEVERE STORM OR TWO WITH QUARTER SIZED HAIL ARE POSSIBLE.

FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL MOVE INTO NORTHWEST AND CENTRAL IOWA
WEDNESDAY...AND OVER THE REST OF THE STATE WEDNESDAY EVENING.
INTERMITTENT THUNDERSTORMS ARE EXPECTED STATEWIDE THURSDAY TROUGH
SUNDAY.  SEVERE WEATHER IS NOT EXPECTED.

FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THOUGH ANY REPORTS OF SEVERE
WEATHER TODAY WOULD BE APPRECIATED.

IAZ035>039-044>050-057>062-070>075-081>086-092>097-131700-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
1200 PM CDT MON APR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL MOVE INTO NORTHWEST AND CENTRAL IOWA
WEDNESDAY...AND OVER THE REST OF THE STATE WEDNESDAY EVENING.
INTERMITTENT THUNDERSTORMS ARE EXPECTED STATEWIDE THURSDAY TROUGH
SUNDAY.  SEVERE WEATHER IS NOT EXPECTED.

FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DONAVON

In the hours before

Special weather statement, Apr 12, 2:59 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
259 PM CDT MON APR 12 2010

IAZ005-015-122100-
KOSSUTH-PALO ALTO-
259 PM CDT MON APR 12 2010

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL PALO ALTO COUNTY...MOVING EAST AT 15
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CYLINDER BY 320 PM CDT...
  FENTON BY 355 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

PODRAZIK
Local storm report, Apr 12, 3:14 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
314 PM CDT MON APR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             S EMMETSBURG            43.11N 94.68W
04/12/2010  E1.00 INCH       PALO ALTO          IA   TRAINED SPOTTER

            HAIL BEGINNING TO ACCUMULATE

&&

CCOGIL
Local storm report, Apr 12, 3:16 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT MON APR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             1 S EMMETSBURG          43.10N 94.68W
04/12/2010  E1.00 INCH       PALO ALTO          IA   TRAINED SPOTTER

&&

CCOGIL
Local storm report, Apr 12, 3:18 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
318 PM CDT MON APR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             2 S EMMETSBURG          43.08N 94.68W
04/12/2010  E1.25 INCH       PALO ALTO          IA   BROADCAST MEDIA

            HAIL REPORTED AS BIGGER THAN QUARTERS

&&

CCOGIL
Local storm report, Apr 12, 3:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
328 PM CDT MON APR 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             S EMMETSBURG            43.11N 94.68W
04/12/2010  E1.75 INCH       PALO ALTO          IA   TRAINED SPOTTER

            LARGEST HAIL ON SOUTH SIDE OF TOWN WHERE GOLF BALL HAIL
            WAS REPORTED...ABOUT QUARTER SIZE HAIL ON THE NORTH SIDE
            OF TOWN.

&&

CCOGIL
Special weather statement, Apr 12, 4:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
412 PM CDT MON APR 12 2010

IAZ005-016-017-122215-
KOSSUTH-HANCOCK-CERRO GORDO-
INCLUDING THE CITIES OF...ALGONA...GARNER...MASON CITY
412 PM CDT MON APR 12 2010

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVER NORTHERN IOWA LATE
THIS AFTERNOON...

THUNDERSTORMS PRODUCING LARGE HAIL MAY CONTINUE TO AFFECT
NORTHERN IOWA LATE THIS AFTERNOON...ESPECIALLY ALONG THE HIGHWAY
18 CORRIDOR. THESE AREAS MAY SEE STORMS PRODUCING HAIL UP TO TWO
INCHES IN DIAMETER THROUGH 600 PM...INCLUDING THE CITIES OF
ALGONA...CORWITH...BRITT...AND KLEMME.

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 11:53 AM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas52 min
Apr 12, 1:57 PM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas48 min
Apr 12, 3:07 PM CDTSevere Thunderstorm WarningDMXKossuth, Palo Alto38 min
Apr 12, 3:54 PM CDTSevere Thunderstorm WarningDMXKossuth, Palo Alto51 min
Apr 12, 4:45 PM CDTSevere Thunderstorm WarningDMXKossuth30 min
Apr 12, 5:28 PM CDTSevere Thunderstorm WarningDMXHancock62 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.